# SDR SWAA2018092025392

- Difficulty date: September 19, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 22,030 hours, 9,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 213534
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY EXIT SIGN LIGHT INOP.  R&R BATTERY PACK IAW AMM.
